# SDR AU000512

- Difficulty date: April 26, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Piper PA-24-400
- Engine: Lyc IO720A1A
- Propeller: Hartzl HCA3VK4
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Deteriorated
- Location: Engine
- Component: Engine, Lyc
- Stage of operation: TO
- How discovered: C
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE IN A DETERIORATED AND POOR CONDITION.  SOME UNAPPROVED PARTS FITTED.   (X)
